Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sublinear differential polynomials


Author: D. G. Mead
Journal: Trans. Amer. Math. Soc. 95 (1960), 124-136
MSC: Primary 12.80
DOI: https://doi.org/10.1090/S0002-9947-1960-0125841-9
MathSciNet review: 0125841
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. R. Kolchin, Galois theory of differential fields, Amer. J. Math. vol. 75 (1953) pp. 1-31. MR 0058591 (15:394a)
  • [2] J. F. Ritt, Differential algebra, Amer. Math. Soc. Colloquium Publications, vol. 33, New York, 1950. MR 0035763 (12:7c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0125841-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society